# SDR HEEA065188

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N45RP
- Make and model: Bell 206L-1
- Aircraft serial: 45521
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gearshaft
- Part number: 23056634
- Condition: Damaged
- Location: Spur Adapter
- Part time: 578 hours
- Component: 23033193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE OVERHAUL.  UPON INSPECTION OF COMPRESSOR PARTS NOTED STEP WEAR BEYOND SERVICEABLE LIMITS ON SPUR GEAR AFT END SPLINES.
